Rashes (Rash): Redness
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are simple to use, anonymous and free. Start now >>>
I have an under active thyroid and I have been taking a natural thyroid treatment called W.P. Thyroid which has Inulin from chicory root as an additive. I had been taking it for 15 months with out any problems but I increased the dose and then started with itchy blisters on my hands (pompholyx) I then increased the dose again a couple of weeks later and developed a dermatitis/eczema type rash on my arms, it has now appeared my neck and armpits and on other parts of my body. Anyone else had problems like this, either from a natural thyroid product or from Inulin/Chicory root. Thank you.
I've been taking 20 mg Uloric for about 2 weeks. I've developed a skin rash in my arm pits and upper back. Can I continue taking it and hope the rash goes away or should I discontinue using it. There's very little itchiness and started putting hydrocortisone cream on it. I had a severe atopic dermatitis using Alloprinol where I was covered head to foot with a rash. I spent a night at the hospital for that because they didn't know what caused it. This rash with Uloric seems a lot milder. What are some options. I get frequent gout attacks every 4-6 weeks.
More questions for: Rash
I was taking Asacol and was happy then insurance made me switch to lilada. I was on it for 1yr then started getting a rash. The derm took a bipo of my rash and it came back hyper senestivty reaction. I went off Lilada and rash seems to better worse. Do you think it gets worse before getting better? I have only been off 10 days
Hello friends. I've just been diagnosed with AIDS and was put on triumeq and bactrim. About 2 weeks after taking them, I started having really itchy bumps on my face, chest and back. Would this ever stop? My HLBLA was tested negative, I wonder why I still have the rash. How long is it going to take for the rash to stop?
My uncle has red rash. Does not itch. Taking decitabine for AML. Third regimen. Dermatologist took biopsy. Said from chemo. May have to stop chemo. Other than the look, why would we stop chemo? Has this happened with anyone in group??
More reviews for: Rash
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.